Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2015, 3:35 AM EDT for Atlantic County, Monmouth County, Ocean County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 3:35 AM EDT (07:35 UTC)
- Expired
- Jun 1, 2015, 4:00 AM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 18 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WWUS81 KPHI 010735
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT MON JUN 1 2015
NJZ013-014-018>027-010800-
SOUTHEASTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-NORTHWESTERN BURLINGTON-EASTERN MONMOUTH-ATLANTIC-WESTERN
MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-CAMDEN-OCEAN-CUMBERLAND-
335 AM EDT MON JUN 1 2015
...LINE OF STORMS IN EASTERN NEW JERSEY WITH HEAVY RAIN...
AT 332 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLARKSBURG TO NEAR WOODRUFF TO NEAR MAURICETOWN...AND
MOVING EAST AT 25 MPH.
BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...REDUCING
VISIBILITY TO NEAR ONE MILE AT TIMES. WINDS IN EXCESS OF 30 MPH ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...VINELAND...ATLANTIC CITY...LONG BRANCH...MILLVILLE...
ASBURY PARK...OCEAN CITY...CUMBERLAND...LAKEWOOD...JACKSON...
HOWELL...BARNEGAT...PLEASANTVILLE...TINTON FALLS...HAMMONTON...
BEACHWOOD...SOMERS POINT...NORTHFIELD...ABSECON AND MANASQUAN.
LAT...LON 4007 7404 4006 7412 4005 7405 3987 7408
3994 7408 3994 7415 3993 7412 3974 7419
3956 7441 3950 7440 3930 7455 3933 7468
3926 7459 3921 7516 3999 7452 4023 7449
4035 7397
TIME...MOT...LOC 0732Z 260DEG 22KT 4018 7441 4001 7443 3929 7503
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 2:01 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 1, 2:01 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 201 AM EDT MON JUN 1 2015 .SYNOPSIS... A COLD FRONT HAS SETTLED SOUTH ACROSS ACROSS NORTHERN PENNSYLVANIA AND NORTHERN NEW JERSEY LATE TODAY WITH AREAS OF LOW PRESSURE IN SOUTHERN PENNSYLVANIA AND EASTERN OHIO. THIS COLD FRONT AND AREAS OF LOW PRESSURE WILL INCH ITS WAY SOUTHEASTWARD THROUGH THE REMAINDER OF OUR FORECAST AREA MONDAY AND TUESDAY. HIGH PRESSURE WILL BUILD SOUTHEASTWARD BEHIND FOR THE MIDDLE AND LATTER HALF OF NEXT WEEK. THIS HIGH WILL BE FOLLOWED BY ANOTHER COLD FRONT DROPPING SOUTHEAST INTO THE REGION BY NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE PRECIP HAS BECOME LIGHTER BUT AN AREA IS MOVG IN FROM THE W AND WILL MOVE INTO S NJ, SE PA, N DE AND NE MD SHORTLY. MANY OF THESE AREAS HAVE NOT SEEN PRECIP ON SUN. THERE CUD BE SOME BRIEF HEAVIER SHWRS AND EVEN A RUMBLE OF THUNDER AS THIS AREA MOVES THRU. THEN THERE IS A LULL TO THE W. THE FFA HAS BEEN DROPPED, BUT WE ARE ASSESSING THE PLACEMENT OF ANOTHER WATCH FOR TODAY. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... FLASH FLOOD WATCH LOOKS LIKE IT WILL BE NEEDED FOR PORTIONS OF THE I-95 CORRIDOR MONDAY...ESPECIALLY INCLUSIVE PHL-THE NJ COAST AS WELL AS MD E SHORE AND FAR N DE. PWAT TOMORROW 1.8 INCHES. AS PER BELOW WE WILL NOT ISSUE TODAY TRAINING OF BANDS OF 1.8 INCH PWAT TSTORMS MONDAY AFTN/EVENING COULD BECOME A SERIOUS PROBLEM FOR URBAN AREAS THAT THEY TRAVERSE. CENTRAL A FRONTAL BOUNDARY SHOULD BE BISECTING OUR AREA FROM WEST TO EAST DURING THE COURSE OF THE DAY. THE FRONT IS NOT EXPECTED TO SAG ALL THE WAY TO THE SOUTH DUE TO ENOUGH RIDGING HOLDING ON COMBINED WITH A SLOW MOVING WEAK SURFACE LOW. AN UPPER-LEVEL TROUGH IS FORECAST TO UNDERGO SOME AMPLIFICATION ACROSS THE GREAT LAKES, AND THIS SHOULD TEND TO HOLD THE BOUNDARY AND WEAK SURFACE LOW IN OUR AREA THROUGH THE DAY. AS A RESULT, AT LEAST THE SOUTHERN HALF OF OUR AREA WILL BE WITHIN THE WARM SECTOR ALTHOUGH THE NORTHERN ZONES WILL BE MUCH COOLER WITH AN EASTERLY WIND. THIS MAY TEND TO HOLD IN LOWER CLOUDS THROUGH MUCH OF THE DAY, WITH MORE INSTABILITY FARTHER SOUTH. AS A RESULT, A POTENTIALLY TRICKY HIGH TEMPERATURE FORECAST. WE BLENDED THE NAM/GFS MOS OVERALL. FOR AREAS ALONG AND SOUTH OF THE FRONT, A HIGH PW AIRMASS REMAINS AND WITH ENOUGH LIFT AND FOCUS WITH THE SURFACE FRONT COMBINED WITH WEAK SURFACE LOW PRESSURE IS EXPECTED TO RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA. THIS MAY BE FOCUSED INITIALLY ALONG THE INTERSTATE 95 CORRIDOR BEFORE DRIFTING SOUTH, HOWEVER THEN MORE DEVELOPMENT NORTHWARD IS POSSIBLE WITH LIFT OVER THE FRONT WITH THE ARRIVAL OF WEAK SURFACE LOW PRESSURE. IT IS ACROSS THE SOUTHERN AREAS WHERE ENOUGH INSTABILITY COMBINED WITH FORCING COULD BUILD CONVECTIVE CORES ENOUGH TO ALLOW FOR LOCALLY STRONG WINDS AND PERHAPS SOME HAIL. THIS WILL DEPEND ON HOW MUCH INSTABILITY CAN DEVELOP PRIOR TO CONVECTIVE INITIATION OR LEFTOVER EARLIER CONVECTION. THERE IS THE POTENTIAL FOR TRAINING CELLS WITH CONVECTIVE ORGANIZATION AND THEREFORE STRONGER CORES COULD BE CAPABLE OF PRODUCING LOCALLY EXCESSIVE RAINFALL RATES. DEPENDING ON HOW THE CONVECTIVE ORGANIZATION BEHAVES, A FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF THE CWA ESPECIALLY FOR THE URBAN AREAS ALONG THE INTERSTATE 95 CORRIDOR. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... MONDAY NIGHT THROUGH TUESDAY NIGHT: MID-LEVEL FLOW WILL CONTINUE TO SLOW DOWN MONDAY NIGHT, ALMOST ALLOWING THE FRONT TO STALL OUT. SEVERAL FACTORS SUGGEST HEAVY, POTENTIALLY TRAINING SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR MONDAY NIGHT INTO TUESDAY. SEVERAL AREAS OF LOW PRESSURE AND ASSOCIATED MID LEVEL DISTURBANCES WILL PASS THROUGH THE REGION. MOISTURE WILL CONTINUE TO STREAM NORTHWARD AHEAD OF THE FRONT LEADING TO SURGING PW VALUES CLOSE TO 2 INCHES. A TALL SKINNY CAPE PROFILE IS ALSO MODELED ALONG WITH VERY SLOW STORM MOTIONS. HOWEVER, AS STATED IN THE OVERNIGHT DISCUSSION THE SATURATION OF ATMOSPHERIC PROFILE DOES NOT HAVE A IDEAL LOOK FOR HEAVY RAINFALL WHICH MAY LIMIT THE EXCESSIVENESS OF THE RAIN SOMEWHAT. WITH MORE IN THE WAY OF SHOWERS OVERALL, INSTABILITY WILL BE LESS LEADING TO A MORE ISOLATED THREAT FOR ANY STRONG THUNDERSTORMS. THE HIGHEST CHANCES FOR RAIN WILL GRADUALLY SHIFT SOUTHEASTWARD MONDAY NIGHT AND TUESDAY. THE FRONTAL BOUNDARY SHOULD BEGIN TO TRANSITION EASTWARD BY TUESDAY NIGHT WITH GRADUALLY DECREASING CHANCES OF RAIN FROM NORTHWEST TO SOUTHEAST. COMPARED TO YESTERDAY, RAINFALL AMOUNTS LOOK SLIGHTLY HIGHER IN THESE PERIODS THAN WITH THE LAST FEW FORECAST UPDATES. THIS MAKES SENSE LOOKING AT ENVIRONMENTAL FACTORS IN PLACE AND THE POTENTIAL FOR DECENT SYNOPTIC LIFT AHEAD OF A MORE ORGANIZED AND SLOWER MOVING LOW PRESSURE SYSTEM. THIS FORECAST GOES WITH THE RFC QPF AS A STARTING POINT, WITH TIMING ON THE ECMWF AND UKMET MODELS FACTORED IN AS WELL, WHICH ARE SLOWER COMPARED TO THE GFS/CMC. WILL MAINTAIN CATEGORICAL POPS FOR MONDAY NIGHT AND RAISE POPS SOME ON TUESDAY AS WELL. TRENDS CONTINUE TO SHOW SOME SHOWERS MAY LINGER THROUGH TUESDAY NIGHT IN THE DELMARVA AND SOUTHEAST NJ. TOTAL RAINFALL MONDAY NIGHT AND TUESDAY IS LIKELY TO RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. A GENERAL CONSENSUS AT THIS TIME YIELDS THE HIGHEST RAINFALL TOTALS ACROSS EASTERN PA AND NORTHERN NJ. MET/MAV MOS ARE STARTING TO PICK UP ON THE POTENTIAL FOR TEMPERATURES TO BE KEPT UP AT NIGHT AND LOWER DURING THE DAY DUE TO CLOUDS AND PRECIPITATION. WEDNESDAY THROUGH FRIDAY: HIGH PRESSURE BUILDS OVER THEN PASSES EAST OF THE REGION FOR THE MIDDLE AND LATER HALF OF THE WEEK. COOL REFRESHING AIRMASS TO START THEN WARMER AND MUGGY BY WEEKS END. THE POTENTIAL STILL DOES EXIST FOR AN AREA OF LOW PRESSURE TO DEVELOP WELL TO OUR SOUTHEAST NEAR THE FRONTAL BOUNDARY WHICH PASSES THROUGH OUR REGION TUESDAY. RIGHT NOW FOR THIS TIMEFRAME IT STILL LOOKS LIKE THE HIGH PRESSURE HAS ENOUGH PUSH TO KEEP OUR WEATHER PARTLY TO MOSTLY CLOUDY WITH THE MOST CLOUDS ACROSS THE SOUTHERN DELMARVA REGION. FRIDAY NIGHT THROUGH SUNDAY: ANOTHER COLD FRONT IS LIKELY TO MOVE INTO THE REGION POSSIBLY DECAYING OVER THE REGION. TIMING DIFFERENCES AS USUAL ARE PRESENT WITH THIS FEATURE WITH THE FASTER, STRONGER GFS AND THE SLOWER ECMWF. WARM AND MORE HUMID CONDITIONS ARE LIKELY PRECEDE THE FRONT. SOME SCATTERED THUNDERSTORMS MAY FORM AHEAD OF THE FRONT AS WELL. OPTED FOR LOW CHANCE POPS ATTM CENTERED ON SATURDAY AFTERNOON AND EVENING, CLOSER TO THE ECMWF TIMING. GIVEN THE UNCERTAINTY WITH THE FRONTAL TIMING AND THE POTENTIAL FOR MORE CLOUDS, KEPT TEMPERATURES FAIRLY CLOSE TO THE GFS/ECMWF/WPC ENSEMBLE SETS. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. OVERNIGHT...VFR CIGS SOUTH OF THE BACK DOOR COLD FRONT (WSHIFT FROM SOUTH TO LIGHT EAST-NORTHEAST). ALONG AND NORTH OF THE BOUNDARY (KABE) AS WELL AS KRDG OCNL IFR CONDS IN SHOWERS AND TSTMS. BRIEF IFR CONDS SHOULD PRESS EWD TO THE KPHL TAF GROUP NEAR OR AFTER 06Z IN SHOWERS AND TSTMS. THE AREA OF LOW PRES IN SW PA TENDS TO DRAW THE WIND S OR SSE IN THE WARM SECTOR OVERNIGHT. OUTFLOWS-BACKDOOR COOL FRONT PRESSES SWD TO NEAR KTTN BTWN 02 AND 03Z. IT SHOULD SLOW ITS SWD PROGRESS THEREAFTER. PLEASE SEE TAFS FOR DETAILS ON WIND AND BEST CHANCE OF STORMS...USING COSPA (INCLUDES HRRR) AS A PRIMARY GUIDE. MONDAY...SHOWERS AND THUNDERSTORMS EXPECTED, WITH THE MOST WIDESPREAD ACTIVITY DURING THE AFTERNOON. AS A RESULT, MVFR AND LOCALIZED IFR ESPECIALLY DURING SHOWERS AND THUNDERSTORMS. SOUTHEAST OR EAST WIND UP TO 10 KNOTS. CONSIDERABLE UNCERTAINTY REGARDING THE WIND DIRECTION ON MONDAY AND ALSO CONSIDERABLE UNCERTAINTY ON CIGS VCNTY KRDG/KTTN WHICH IS PROBABLY IN DEEPER COOLER SATURATED BOUNDARY LAYER AIRMASS. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY NIGHT: MVFR AND IFR RESTRICTIONS IN SHOWERS AND SCATTERED THUNDERSTORMS. EAST TO NORTHEAST WINDS UNDER 10 KNOTS. WEDNESDAY THROUGH FRIDAY: VFR. EAST WINDS UNDER 10 KNOTS BECOMING MORE SOUTHERLY BY FRIDAY. && .MARINE... SCA ALLOWED TO EXPIRE AT MIDNIGHT. BACKDOOR COLD FRONT VCNTY PERTH AMBOY AT 930 PM AND IT INCHES SOUTHWARD NEXT 36 HOURS. TIMING ACCURACY OF ITS SOUTHERLY MOVEMENT (WIND SHIFT FROM S TO ENE) THROUGH MONDAY IS BELOW AVG. OUTLOOK... MONDAY NIGHT THROUGH FRIDAY: SEAS THREE TO FOUR FEET FOR MOST OF THE WEEK. WINDS SHIFTING TO THE EAST AND NORTHEAST WITH GUSTS UNDER 20 KNOTS THROUGH TUESDAY NIGHT. SOME LOCALIZED GUSTS FROM 20-25 ARE POSSIBLE WEDNESDAY MORNING. WINDS SHIFTING TO MORE SOUTHERLY ON FRIDAY. STILL SOME UNCERTAINTY WITH SEAS GIVEN THE POTENTIAL FOR LOW PRESSURE TO FORM SOUTHEAST OF THE REGION FOR THE MIDDLE OF THE WEEK, ATTM IT DOES NOT LOOK LIKE A INCREASE IN SEAS FROM THIS. && .RIP CURRENTS... THE RIP CURRENT RISK FOR THE JERSEY SHORE AND THE DELAWARE BEACHES IS MODERATE THROUGH THIS EVENING, BASED ON THE CONTINUED SOUTHERLY FLOW AND LONGER WAVE PERIOD. && .CLIMATE... NOTE: SEE BOTTOM OF THIS SECTION ON KPHL FIRST 90 OF THE SEASON. MAY 2015...A TOP 4 WARMEST ON RECORD FOR LARGE PORTIONS OF OUR AREA, AND RATHER DRY THOUGH WE STILL HAVE POTENTIAL FOR SIGNIFICANT RAINFALL THIS EVENING WHICH WOULD SIGNIFICANTLY ALTER THE FINAL MONTH OF MAY PRECIPITATION RANKING. ALL ACTUAL AND FORECAST INFORMATION CHECKED THROUGH AROUND 2 PM TODAY - SUNDAY MAY 31. ALLENTOWN WILL PROBABLY AVERAGE VERY CLOSE TO 66.4 OR AT LEAST 6 DEGREES ABOVE NORMAL. POR BACK TO 1922. NORMAL 59.9 PROBABLY THE 2ND WARMEST ON RECORD. 1991 67.2 2015 66.4 2012 66.1 1944 66.0 NORMAL PCPN 4.14. AS OF 2 PM TODAY ALLENTOWN SECOND DRIEST MAY ON RECORD SO FAR WITH 0.27 INCHES. DRIEST MAY 0.09 1964. -- PHILADELPHIA WILL PROBABLY AVERAGE CLOSE TO 70.1 DEGREES OR AT LEAST 6 DEGREES ABOVE NORMAL. SECOND WARMEST ON RECORD. NORMAL 63.9 1991 70.8 NUMBER 3 WOULD BE 69.2 IN 2004. NORMAL RAINFALL 3.71 THE 1.19 INCHES SO FAR IS 13TH DRIEST ON RECORD. -- ATLANTIC CITY MAY 2015 66.5 OR OVER 5 DEGREES ABOVE NORMAL AND PROBABLE #2 POR BACK TO 1874 NORMAL 61.1 2004 66.9 2015 66.5 1991 66.0 NORMAL PCPN 3.35 THE 0.71 INCHES SO FAR MAKES THIS AROUND THE 7TH DRIEST MAY ON RECORD. -- WILMINGTON DE SOLID POR BACK TO 1916 LOCKED INTO #4 WARMEST, SMALL CHANCE EQUAL NUMBER 3 WARMEST. NORMAL 62.8 1896 70.1 1991 69.1 2004 68.2 2015 AROUND 68.1 NORMAL PCPN 3.95 THE 2.39 INCHES IS MIDDLE OF THE PACK AND NOT ESPECIALLY OF STANDOUT DRY INTEREST FOR THIS STATION NO AVAILABLE MONTHLY HISTORICAL DATA FOR KMPO KGED KTTN AND KRDG. AN ADDITIONAL TIDBIT... PER TONY... SECOND 90F OF THE MONTH OCCURRED TODAY AT BOTH KRDG AND KABE KPNE HAS HAD 3 DAYS OF 90 SO FAR. KPHL WITH ITS 2ND WARMEST MAY EVER...AND FINALLY THE FIRST KPHL 90 OCCURRED TODAY... 92 AT 213PM. THE HISTORICAL RECORD DATING BACK TO 1874 FINDS PHILADELPHIA WITH ITS MEAN FIRST 90 AROUND MAY 29. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...DRAG/GORSE/NIERENBERG SHORT TERM...DRAG/GORSE/NIERENBERG LONG TERM...GAINES AVIATION...DRAG/GAINES/GORSE MARINE...DRAG/GAINES/GORSE/NIERENBERG RIP CURRENTS... CLIMATE...
Hazardous weather outlook, Jun 1, 1:58 AM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 158 AM EDT MON JUN 1 2015 NJZ001-007>010-012-PAZ054-055-060>062-105-020600- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-UPPER BUCKS- 158 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS MAY BE STRONG ENOUGH TO PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL CONTINUE THROUGH TOMORROW NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ070-071- 101>104-106-020600- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 158 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN LEADING TO LOCALIZED FLOODING IS PRESENT FOR TOMORROW AND TOMORROW NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-020600- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 158 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN LEADING TO LOCALIZED FLOODING IS PRESENT FOR TOMORROW AND TOMORROW NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020600- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 158 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 31, 11:59 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 PM EDT SUN MAY 31 2015
PAZ060-010430-
BERKS-
1159 PM EDT SUN MAY 31 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BERKS COUNTY...
AT 1158 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FAIRVIEW HGTS TO NEAR WERNERSVILLE TO EPHRATA TO
LEACOCK...AND MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WERNERSVILLE...ROBESONIA AND FAIRVIEW HGTS AROUND 1205 AM EDT.
SINKING SPRING AND LEESPORT AROUND 1210 AM EDT.
SHOEMAKERSVILLE AROUND 1215 AM EDT.
READING...WYOMISSING AND SPRING RIDGE AROUND 1220 AM EDT.
FLEETWOOD...LAURELDALE AND LENHARTSVILLE AROUND 1225 AM EDT.
KUTZTOWN...LYONS AND NEW MORGAN AROUND 1230 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
SHILLINGTON...ST. LAWRENCE...FLYING HILLS...MOUNT PENN...
CENTERPORT...LORANE...MOHNTON...KENHORST AND WEST WYOMISSING.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4049 7605 4061 7581 4052 7573 4035 7578
4017 7593 4033 7617
TIME...MOT...LOC 0358Z 238DEG 22KT 4043 7605 4032 7614 4019 7615 4011
7621
DRAGSpecial weather statement, Jun 1, 12:14 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 AM EDT MON JUN 1 2015
PAZ060-101-102-010445-
EASTERN CHESTER-BERKS-WESTERN CHESTER-
1214 AM EDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CHESTER AND
SOUTHEASTERN BERKS COUNTIES...
AT 1213 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW HOLLAND TO STRASBURG TO NEAR QUARRYVILLE...
AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HONEY BROOK AROUND 1235 AM EDT.
NEW MORGAN AROUND 1240 AM EDT.
PARKESBURG...ELVERSON...HOMEVILLE...COCHRANVILLE AND GLENMOORE
AROUND 1245 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SOUTH COATESVILLE...
ATGLEN...CHRISTIANA AND MODENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3985 7602 3987 7599 3992 7600 3994 7598
3995 7600 4004 7593 4011 7594 4014 7588
4020 7596 4024 7571 4001 7577 3982 7593
3982 7603
TIME...MOT...LOC 0413Z 258DEG 19KT 4013 7608 3998 7622 3986 7620
DRAGSpecial weather statement, Jun 1, 12:44 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 AM EDT MON JUN 1 2015
PAZ060>062-070-101>105-010530-
EASTERN CHESTER PA-WESTERN MONTGOMERY PA-NORTHAMPTON PA-BERKS PA-
DELAWARE PA-LEHIGH PA-EASTERN MONTGOMERY PA-UPPER BUCKS PA-
WESTERN CHESTER PA-
1244 AM EDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEHIGH...WESTERN
MONTGOMERY...NORTHERN DELAWARE...NORTHWESTERN BUCKS...NORTHEASTERN
CHESTER...SOUTH CENTRAL NORTHAMPTON AND SOUTHEASTERN BERKS COUNTIES
UNTIL 130 AM EDT...
AT 1242 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BIRDSBORO TO NEAR HONEY
BROOK...AND MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORRISTOWN...POTTSTOWN...PHOENIXVILLE...WEST NORRITON...EAST
NORRITON...COATESVILLE...QUAKERTOWN...DOWNINGTOWN...SOUDERTON...
HELLERTOWN...BIRDSBORO...COLLEGEVILLE...ROYERSFORD...TRAPPE...EAST
GREENVILLE...SCHWENKSVILLE...ELVERSON...BALLY...BECHTELSVILLE AND
GREEN LANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4013 7589 4015 7589 4030 7588 4059 7531
4006 7534 3991 7591
TIME...MOT...LOC 0442Z 243DEG 23KT 4026 7583 4006 7585
SFJSpecial weather statement, Jun 1, 1:28 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 AM EDT MON JUN 1 2015
DEZ001-NJZ009-015>019-PAZ061-070-071-101>106-010615-
NEW CASTLE-NORTHWESTERN
BURLINGTON-MERCER-SALEM-CAMDEN-HUNTERDON-GLOUCESTER-PHILADELPHIA-
LEHIGH-EASTERN MONTGOMERY-LOWER BUCKS-WESTERN CHESTER-EASTERN
CHESTER-WESTERN MONTGOMERY-DELAWARE-UPPER BUCKS-
128 AM EDT MON JUN 1 2015
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE DELAWARE VALLEY...
AT 127 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GERYVILLE TO KING OF PRUSSIA TO NEAR LADENBERG...
AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...WEST CHESTER...GLOUCESTER
CITY...BENSALEM...EWING...NORRISTOWN...CHESTER...WEST DEPTFORD...
LANSDALE...WEST NORRITON...EAST NORRITON...YEADON...WESTTOWN...
BRISTOL...QUAKERTOWN...PERKASIE...DOYLESTOWN AND BYRAM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4010 7548 4046 7549 4056 7484 4012 7483
3972 7532 3974 7590
TIME...MOT...LOC 0527Z 266DEG 24KT 4040 7541 4011 7540 3981 7575
SFJSpecial weather statement, Jun 1, 2:17 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT MON JUN 1 2015
DEZ001-MDZ008-012-NJZ009-010-012-015>019-PAZ070-071-102-104-106-
010700-
NEW CASTLE-CECIL-KENT-KENT-CECIL-SOMERSET-NORTHWESTERN
BURLINGTON-MERCER-SALEM-MIDDLESEX-CAMDEN-HUNTERDON-GLOUCESTER-
PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-
217 AM EDT MON JUN 1 2015
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE DELAWARE VALLEY ...
AT 216 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEW HOPE TO PHILADELPHIA INTERNATIONAL AIRPORT TO NEAR
HOLLYWOOD BEACH...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...MIDDLETOWN...ELKTON...
GLOUCESTER CITY...CHERRY HILL...BENSALEM...EVESHAM...MOUNT LAUREL...
EWING...CHESTER...WILLINGBORO...DEPTFORD...VOORHEES...WEST
DEPTFORD...GLASSBORO...LINDENWOLD AND PENNSVILLE.
BRIEF HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING IN POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LAT...LON 3950 7599 3981 7538 4037 7497 4056 7451
3979 7489 3950 7540 3945 7550 3946 7554
3957 7551 3962 7557 3972 7551 3972 7552
3962 7561 3959 7560 3959 7557 3946 7559
3942 7555 3935 7567 3942 7600
TIME...MOT...LOC 0616Z 248DEG 16KT 4034 7494 3984 7532 3951 7595
SFJSpecial weather statement, Jun 1, 3:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT MON JUN 1 2015
NJZ013-014-018>027-010800-
SOUTHEASTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-NORTHWESTERN BURLINGTON-EASTERN MONMOUTH-ATLANTIC-WESTERN
MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-CAMDEN-OCEAN-CUMBERLAND-
335 AM EDT MON JUN 1 2015
...LINE OF STORMS IN EASTERN NEW JERSEY WITH HEAVY RAIN...
AT 332 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLARKSBURG TO NEAR WOODRUFF TO NEAR MAURICETOWN...AND
MOVING EAST AT 25 MPH.
BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...REDUCING
VISIBILITY TO NEAR ONE MILE AT TIMES. WINDS IN EXCESS OF 30 MPH ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...VINELAND...ATLANTIC CITY...LONG BRANCH...MILLVILLE...
ASBURY PARK...OCEAN CITY...CUMBERLAND...LAKEWOOD...JACKSON...
HOWELL...BARNEGAT...PLEASANTVILLE...TINTON FALLS...HAMMONTON...
BEACHWOOD...SOMERS POINT...NORTHFIELD...ABSECON AND MANASQUAN.
LAT...LON 4007 7404 4006 7412 4005 7405 3987 7408
3994 7408 3994 7415 3993 7412 3974 7419
3956 7441 3950 7440 3930 7455 3933 7468
3926 7459 3921 7516 3999 7452 4023 7449
4035 7397
TIME...MOT...LOC 0732Z 260DEG 22KT 4018 7441 4001 7443 3929 7503
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:13 PM EDT | Flash Flood Warning | PHI | Somerset | 5 hr |
| May 31, 8:43 PM EDT | Special Weather Statement | PHI | Hunterdon | 62 min |
| May 31, 9:06 PM EDT | Flash Flood Warning | PHI | Hunterdon | 5 hr |
| Jun 1, 1:57 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 3 hr |
| Jun 1, 2:17 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Salem | 43 min |
| Jun 1, 2:55 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 2 hr |
| Jun 1, 3:20 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 115 min |
| Jun 1, 4:20 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more | 26 hr |
| Jun 1, 5:56 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 1, 10:05 AM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 4 hr |
| Jun 1, 10:11 AM EDT | Small Craft Advisory | PHI | 4 days | |
| Jun 1, 2:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 32 min |
| Jun 1, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 56 min |
| Jun 1, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 46 min |
| Jun 1, 3:42 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 6 hr |
| Jun 1, 3:56 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 79 min |
| Jun 1, 4:26 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 3 hr |
| Jun 1, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 43 min |
| Jun 1, 4:37 PM EDT | Tornado Warning | PHI | Salem | 23 min |
| Jun 1, 5:27 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jun 1, 5:34 PM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Jun 1, 7:18 PM EDT | Flash Flood Warning | PHI | Cumberland | 3 hr |
| Jun 1, 7:26 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 1, 7:54 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 111 min |
| May 31, 9:44 PM EDT | Areal Flood Advisory | PHI | Bucks | 5 hr |
| May 31, 11:10 PM EDT | Special Weather Statement | PHI | Lebanon | 65 min |
| May 31, 11:47 PM EDT | Special Weather Statement | PHI | Chester | 58 min |
| May 31, 11:59 PM EDT | Special Weather Statement | PHI | Berks | 31 min |
| Jun 1, 12:14 AM EDT | Special Weather Statement | PHI | Chester | 31 min |
| Jun 1, 12:21 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 114 min |
| Jun 1, 12:44 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 46 min |
| Jun 1, 1:28 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 47 min |
| Jun 1, 2:14 PM EDT | Special Weather Statement | PHI | Chester | 61 min |
| Jun 1, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 32 min |
| Jun 1, 4:55 PM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 1, 3:13 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 3 hr |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 70 min |
| Jun 1, 5:56 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 6 hr |
| Jun 1, 6:29 PM EDT | Flash Flood Warning | PHI | Cecil | 3 hr |
| Jun 1, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 37 min |
| Jun 1, 4:35 PM EDT | Flash Flood Warning | PHI | New Castle | 3 hr |
| Jun 1, 6:11 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 6 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.